# SDR 2004F00326

- Difficulty date: September 24, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N67HB
- Make and model: Lear 25B
- Aircraft serial: 189
- Engine: Ge CJ6101
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

ON A TEST FLIGHT AFTER ENGINE INSTALL.  ENGINE BEING TESTED FLAMED OUT AT 42,500 FT.  AT A LOWER ALTITUDE OF 23,000 FT ENGINE RESTARTED AND RAN WITH NO FURTHER TROUBLE AND NO INDICATIONS OF ENGINE PROBLEMS.  AIRCRAFT LANDED WITHOUT INCIDENT. REPLACED FIRST STAGE TURBINE SHROUDS.  ADJUSTED 1ST STAGE AIR NOZZLE.  AIRCRAFT FLIGHT TESTED AT 45,000 FEET SATISFACTORY FOR RETURN TO SERVICE.  (M)
